Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Community Status Updates


Photo

annelle

member
Jun 04 2013 07:03 AM
Photo

annelle

moderator
Jun 04 2013 07:03 AM
Photo

Coralashley

Hello everyone.. I'm not sure how this site works just yet..
Jun 02 2013 03:06 PM
Photo

dewayne76 → Rhiannon

Hi Rhi. I saw your reply on my thread. Ty for the response. I was curious (asked in PM but said you can't receive any new msges) I was wondering if you cared to share your story with me? I also wrote a request in my thread but realized it may be a while before you revisit. I'm very curious, you sound like you had a similar reaction as to my ex wife's.
Thanks.
May 31 2013 10:22 PM
Photo

MissMellie

for weeks and then I have good days with minimal symptoms and then days when I have none. But when Im in a wave I find it hard to tell when Ive been doing well.If I can recommend to you a website called www.recovery-road.org, it has some great success stories and some great coping strategies. I have just finished reading her book and it's very good - it may help you on your journey xx
May 30 2013 04:26 AM
Photo

MissMellie

Sounds like your on the right path with your withdrawal, eating well and exercising is the key. There should be some posts about reducing your dosage, maybe try doing search under tapering. I did what you tried to do with going to 1/2 tablet and then to a quarter and so and so, but I think this a big part of why my withdrawal has been so bad. My waves are strange sometimes they are continuous
May 30 2013 04:22 AM
Photo

windyaaa

How do I unsubscribe on your site?
May 29 2013 06:01 PM
Photo

Edted → SaraInCanada

Hi Sarah: Just a comment on switching from once a day to 3X a day. Some people particularly shrinks don't seem to have an idea of how huge a change that is. For someone on your dose of 87.5 (assuming you are considering three equal doses of about 30Mgs each 8 hours) your variation in daily levels would shift from roughly 104 (high) to 13 (low), to a new range of 60 (high) to 30 (low).Drast...
May 29 2013 05:21 PM
Photo

Fitby50

Today has not been a great day, but it could always be worse. Had quite a bit of anxiety and my left shoulder tendonitis has really flared up. Mornings always suck and by late afternoon/evening I feel better. Been on Fluoxetine for 3 weeks 3 days and still I think it is giving me side effects. Started to taper from 20mg to 18mg, 3rd day now.
May 29 2013 03:56 PM
Photo

Fitby50 → MissMellie

but still not feeling myself, but no complaints. Really trying to eat healthy, drink lots of water and exercise. Sounds like I will be doing the very slow taper, since most say that works the best. Patience, patience I guess. How long do your bad waves last?
May 28 2013 06:39 PM
Photo

Fitby50 → MissMellie

My pills are 20mg, so I went to half a pill, but that is too fast, so I am trying to figure out how to get the 10%, which would be 18mg. Possible do the crushed pill and take out 10% of the powder. not for sure what I will do. Next refill I will ask for liquid. Since I have been on the Fluoxine almost 3 weeks. I'm doing ok, no panic or anxiety for about 5 days now.
May 28 2013 06:37 PM
Photo

AussieNik

Hi all,
It's great to be online with a suuport network with evidenced based reviews.. an invaluable resource for us all.
May 28 2013 06:32 PM
Photo

MissMellie

I am not taking any medication, Im too scared too and now I just wanna fix what's broken. It does get better (Its a hard process but the feelings get less intense and the physical symptoms disappear pretty quickly). I find that my emotional symptoms are more prolonged. But keeping busy by working or doing things you love, will get you through it.How are you going with your tapering?? Take ...
May 28 2013 04:24 PM
Photo

MissMellie

Hiya, Im doing ok, still have alot of bad waves (you'll read alot about these on the website) But I get through them and then I feel normal again, which makes it all worthwhile. Im not sure how to work this website thing out either, but we'll get there! Yes taper real slow - I think that was my big mistake. I've read 10% a month decrease, it may take a long time, but withdrawal ...
May 28 2013 04:22 PM
Photo

Fitby50 → MissMellie

Hey, just wondering how you are doing? Not sure how to manauver this website that well yet. I have started to taper my Fluoxetine but a post told me not to go to fast, so I guess I will try and do this for a few months instead of few weeks and see what happens. Are you taking anything at all still? Drug wise I mean?
May 28 2013 10:18 AM